# SDR SIMA20151223008

- Difficulty date: December 23, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CORRODED, BETWEEN FRAMES 20 & 21.  REMOVED DAMAGED SECTION OF STRINGER 21L & INSTALLED NEW SECTION IAW SRM 51-40-02.
